home
Get the things you need in as soon as 1 hour.
Order everything from groceries to household essentials for delivery to your door.
universal product cart
Zyrtec

Zyrtec Children's 24 Hour Allergy Relief Grape Syrup Cetirizine HCL & Antihistamine

Children's Zyrtec Allergy Syrup relieves indoor and outdoor allergy symptoms in children. With 5 milligrams of cetirizine hydrochloride in each 5 mL, this over the counter children's allergy medicine offers 24 hour relief from common symptoms of hay fever and other upper respiratory allergies. Children's Zyrtec provides consistently powerful relief for your kids' allergies and helps treat symptoms such as runny nose, sneezing, itchy watery eyes, and itchy nose and throat. Suitable for children ages two years and up, Children's Zyrtec Allergy Syrup is dye-free, sugar-free and available in a variety of kid-friendly flavors.
Ingredients
Inactive Ingredients: Anhydrous Citric Acid, Flavors, Propylene Glycol, Purified Water, Sodium Benzoate, Sorbitol Solution, Sucralose.nActive Ingredient(in each 5 ml) - Purpose:nCetirizine HCl 5mg - Antihistamine.